# SDR SWAA2020050174329

- Difficulty date: April 24, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 59,950 hours, 30,225 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR ALARM SOONDED DURING DESCENT. NO SMOKE DETECTED. OK TO CONTINUE PER MEL 26-15-02 SP1B TRACKING NO. 37069 / REMOVED AND REPLACED FWD LAV SMOKE DETECTOR PER M/M 26-14-01. CL #37111
